# SDR CA030312007

- Difficulty date: March 8, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393226
- Condition: Cracked
- Location: Cockpit
- Part time: 13,433 hours, 13,613 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT 7169 TAT = 13433.6 HOURS F/O SIDE WINDOW CRACKED AND ARCING ON DESCENT.  OUTER PANE CRACKED.ROAD TRIP CREW DESPATCHED.  REMOVED AND REPLACED RT SIDE WINDOW (ORIGINAL EQUIPMENT).  RETURNED TO SERVICE.
